# SDR AALA202104059049

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 62,934 hours, 23,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle
- Condition: Dislodged
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT 4R SLIDE HOUSING KEEP FALLING OFF. REATACHED 4R SLIDE BUSSEL..
